# SDR HALA9800103

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 49
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR W/W, LEFT STATION 49 LOWER BEAM IS STRUCTURE ATTACHING UPPER FASTENER AREA IS CRACKED APPROX 5/8 INCH LONG.  CRACKED STOP DRILLED IAW DOUBLER AND ANGLE 'L' TREATED SRM 57-05-FIG 110, 51-10-02 AND INSTALLED REPAIR DOUBLER AND 'L' ANGLE SRM 57-30-5.  (M)
